RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1963, Volume 27, Issue 5  


On the number of integer points in a sphere
I. M. Vinogradov
957
The general conjugacy problem for analytic functions and its applications
L. G. Mikhailov
969
Linear physical systems connected with the outside world by channels of communication
M. S. Livshits
993
Sylow $p$-subgroups of the full linear group
R. T. Vol'vachev
1031
Some boundary-value problems in infinite regions
D. M. Èidus
1055
Spectral multiplicity of a second-order differential operator and expansion in eigenfunction
I. S. Kats
1081
A proof of the uniqueness of the classical solution of the first boundary-value problem for a general linear partial differential equation in a convex bounded region
S. M. Nikol'skii
1113
On the theory of approximation of continuous functions in closed regions and on a problem of S. M. Nikol'skii. II
V. K. Dzyadyk
1135
Bicompactifications with punctiform boundary and their cohomology groups
E. G. Sklyarenko
1165
Unitary representations of solvable groups in spaces with indefinite metric
M. A. Naimark
1181
Corrections to the paper of V. S. Vladimirov “Functions which are holomorphic in tubular cones”
V. S. Vladimirov
1186
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019